I have had guttate psoriasis for about 3 years now. I have tried every cream and ointment available. They help somewhat but the areas are beginning to become too numerous to apply the ointment to. My dermatologist told me about a prescription pill that I may be able to try and I was wondering if anyone has used it and what their outcomes were. Thanks for the help!
Hi mgmg, I have posted on this site about my psoriasis. I have had good luck clearing my p using dead sea salts to use in my bath and I take fish oil capsules every day. This worked for me. I could not tolerate the creams or medications the doctor had prescribed for me. Look for my post, it is somewhere on this site. Good luck to you, summerblue
Hi what was the name of the pill that your doctor told you about. I would like to ask my doctor about it on my next visit. I've had psoriasis for about 8 years or more and it's begining to spread and I don't know what to do about it. I'm tired of all those stpid creams that don't work.
The pill is probably Soriatane, it is a relative of Accutane. I took it last summer after an e-dermic flare, but then developed an allergic reaction. It causes extreme skin dryness and hair loss. It should not be used by anyone planning to get pregnant within 3 years. I hope it works for you.
I had a skin patch test and found out that I get a reaction to most lotions etc, and found that avoiding the triggers has really helped. Now if I could just get it off my fingers.....
I suffered with Psoriasis for about a year in this year it multiplied rapidly. I asked my mom what i should do about it and my mom told me that when she was pregnant she had a flare up of Psoriasis all over her stomach. She tried an ointment called Oilatum. Its used for all types of skin conditions. My mom reccomended this to me, she told me to be patient as it wont dissapear overnight. I've found that using it directly on the affected area whilst in the shower does make a diffence. There's a reason for psoriasis apparently i've read that its something to do with white blood cells. I like to think its lack of moisture in the skin, using the oilatum and moisturising regularly has made a difference for me.
I hope this helps
Thanks for the responses. The medication that my dermatologist recommended was Soriatane. I have been taking it for about 5 days now. The patches of psoriasis are really dry and flaky. I read on the website for the drug that it may get worse before it gets better.
I am beyond all of the creams and ointments. They are all greasy and leave spots on my clothing. I am hopeful that this pill will bring some relief. I'll keep you posted.